International Journal of Mathematics and Mathematical Sciences
Volume 21 (1998), Issue 1, Pages 199-200
A remark on -regular spaces
Department of Mathematics, Faculty of Electrical Engineering and Computer Science, Technical University of Brno, Technická 8, Brno 616 00, Czech Republic
Received 22 February 1996
Copyright © 1998 Martin M. Kovár. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we give an embedding characterization of -regularity using the
Wallman-type compactlfication. The productivity of -regularity and a slight generalization of
Nagami's Product Theorem to non-Hausdorff paracompact -spaces we obtain as a corollary.